# SDR SWAA2012111509425

- Difficulty date: October 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 20,048 hours, 8,953 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEFT WING) UPPER FIXED TRAILING EDGE PANEL LOWER WEB, SUPPORT ANGLE/BULB SEAL RETAINER, IS CRACKED JUST ABOVE NR 1 PYLON AFT TIP.  REMOVED AND REPLACED ANGLE IAW SRM.
